# SDR DALA2023020901022

- Difficulty date: January 2, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 87,632 hours, 39,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 NEED TO COMPLY WITH ERA 604863-14AD. (CRACK). CORRECTIVE ACTION: COMPLIED WITH ERA. (2564345)
